# SDR HEEA065080

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074301105
- Condition: Inoperative
- Location: Scas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMPLIFIER INOPERATIVE.
